# SDR DALA2023022301368

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2637810) DURING INSPECTION FOUND CORROSION ON SHIELD AT STA. 767-787 RBL 24. REMOVED, LOCATED AND DRILLED AND INSTALLED NEW SHIELD AT STA 767-787 RBL 24 IAW B737 SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DRAWING 146A0081.
